# SDR MASA20210518191

- Difficulty date: May 18, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N919
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 39,592 hours, 31,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ATC ANTENNA DOUBLER CORRODED IN E&E BAY|R&R ANTENNA DOUBLER
